The Distribution of Farey Points.

H. Niederreiter

Mathematische Annalen (1973)

  • Volume: 201, page 341-345
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Niederreiter, H.. "The Distribution of Farey Points.." Mathematische Annalen 201 (1973): 341-345. <>.

author = {Niederreiter, H.},
journal = {Mathematische Annalen},
pages = {341-345},
title = {The Distribution of Farey Points.},
url = {},
volume = {201},
year = {1973},

AU - Niederreiter, H.
TI - The Distribution of Farey Points.
JO - Mathematische Annalen
PY - 1973
VL - 201
SP - 341
EP - 345
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.